Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 689, NWS Norman, OK

July 28, 2016Blaine County, Caddo County, Canadian County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 28, 2016, 6:24 PM CDT for Blaine County, Caddo County, Canadian County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2016, 6:24 PM CDT (23:24 UTC)
Expired
Jul 28, 2016, 7:00 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK

The radar

The Norman radar (KTLX), 101 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 6:50 PM CDTTSTM WND GST 607 W Hinton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1030 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1030 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

955 
WUUS54 KOUN 282324
SVROUN
OKC011-015-017-290000-
/O.NEW.KOUN.SV.W.0689.160728T2324Z-160729T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
  NORTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTH CENTRAL CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 700 PM CDT

* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  GEARY...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HINTON...GEARY...BRIDGEPORT AND CEDAR LAKE. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3570 9842 3569 9820 3542 9818 3545 9849
TIME...MOT...LOC 2323Z 002DEG 10KT 3562 9831 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
637 
WWUS54 KOUN 282334
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT THU JUL 28 2016

OKC011-015-017-290000-
/O.CON.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/
BLAINE OK-CANADIAN OK-CADDO OK-
634 PM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL BLAINE...WEST CENTRAL CANADIAN AND NORTH CENTRAL
CADDO COUNTIES...

AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HINTON...GEARY AND BRIDGEPORT. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 108.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3565 9843 3566 9823 3543 9824 3545 9849
TIME...MOT...LOC 2333Z 014DEG 14KT 3558 9835 

HAIL...0.88IN
WIND...60MPH
 
$$
906 
WWUS54 KOUN 282340
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT THU JUL 28 2016

OKC011-015-017-290000-
/O.CON.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/
BLAINE OK-CANADIAN OK-CADDO OK-
640 PM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL BLAINE...WEST CENTRAL CANADIAN AND NORTH CENTRAL
CADDO COUNTIES...

AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HINTON...GEARY AND BRIDGEPORT. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 105.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3560 9844 3563 9828 3543 9828 3545 9849
TIME...MOT...LOC 2339Z 019DEG 18KT 3555 9841 

HAIL...1.00IN
WIND...60MPH
 
$$
301 
WWUS54 KOUN 282347
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT THU JUL 28 2016

OKC017-282357-
/O.CAN.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/
CANADIAN OK-
647 PM CDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CANADIAN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3559 9844 3560 9831 3543 9831 3545 9849
TIME...MOT...LOC 2347Z 015DEG 12KT 3553 9842 

$$

OKC011-015-290000-
/O.CON.KOUN.SV.W.0689.000000T0000Z-160729T0000Z/
BLAINE OK-CADDO OK-
647 PM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL BLAINE AND NORTH CENTRAL CADDO COUNTIES...

AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HINTON AND BRIDGEPORT. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3559 9844 3560 9831 3543 9831 3545 9849
TIME...MOT...LOC 2347Z 015DEG 12KT 3553 9842 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:41 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jul 28, 2:41 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
241 PM CDT THU JUL 28 2016

.DISCUSSION...
Some afternoon diurnal showers have started. Instability and moisture
are present to support continued convection through about sunset,
though without any appreciable shear not expecting any kind of
organized storms.

Main forecast challenge is an MCS coming south out of Kansas late
tonight. Models are just now starting to come into some agreement on
the details of this system, with storms entering Oklahoma between
04Z and 06Z and persisting till about I-40. The HRRR is an outlier,
keeping the MCS out of Oklahoma till about 08Z, and the GFS is an
outlier in persisting convection all the way to the Red River. As
the system makes its way south, increasing CIN should gradually
decrease severe potential, but, especially earlier on, instability
(1000-1500 joules) and bulk shear (up to 45 knots) will be enough to
support some severe wind gusts.

Instability and moisture will remain in place tomorrow, possibly
supporting some afternoon diurnal convection again. Part of this
will depend on tonight's MCS, how much it disrupts the atmosphere
and whatever boundaries it leaves behind. Given the uncertainty in
so many variables, confined POPs to 30 percent or less.

Models continue to hint at the possibility of another MCS tomorrow
night, but details remain sketchy. Again, a lot will depend on the
mesoscale features that will be affected by tonight's system.

By Sunday, rain chances will be mostly diminished as the ridge
builds back in and temperatures near 100 return to the area.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  88  71  91 /  50  30  40  30
Hobart OK         70  90  72  96 /  50  30  30  30
Wichita Falls TX  74  95  74  98 /  30  20  20  20
Gage OK           67  87  68  95 /  60  30  30  20
Ponca City OK     69  87  70  91 /  60  30  40  30
Durant OK         72  93  74  94 /  20  30  20  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/14
Hazardous weather outlook, Jul 28, 11:53 AM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1153 AM CDT THU JUL 28 2016

OKZ004>048-050>052-TXZ083>090-291700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1153 AM CDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF OKLAHOMA LATE
THIS EVENING AND OVERNIGHT.

.LOCATION...
THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE IN NORTHWEST
OKLAHOMA LATE THIS EVENING AND EARLY TONIGHT. LATER IN THE NIGHT
STORMS ARE EXPECTED TO WEAKEN AND SO THE THREAT WILL GRADUALLY
DIMINISH AS STORMS MOVE THROUGH CENTRAL AND SOUTHERN OKLAHOMA.

.TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 9 PM THROUGH
THE OVERNIGHT.

.IMPACTS...
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORRENTIAL RAINFALL
WILL BE POSSIBLE... ESPECIALLY ACROSS NORTHWEST OKLAHOMA.

.DISCUSSION...
THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR THIS AFTERNOON
ACROSS WESTERN NEBRASKA AND NORTHWEST KANSAS. THESE STORMS ARE
EXPECTED TO DEVELOP INTO A COMPLEX OF STORMS THAT WILL MOVE
SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS. THIS COMPLEX OF
STORMS IS EXPECTED TO MOVE INTO NORTHERN OKLAHOMA AROUND 9 PM AND
THEN CONTINUE TO MOVE SOUTHEAST ACROSS OKLAHOMA AND POSSIBLY INTO
WESTERN NORTH TEXAS DURING THE OVERNIGHT PERIOD. DAMAGING WIND
GUSTS... FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE
MAIN THREATS WITH THESE STORMS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS OVERNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY MORNING
ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. STRONG WIND
GUSTS AND HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS OKLAHOMA
AND WESTERN NORTH TEXAS FRIDAY AFTERNOON. A FEW STRONG TO
MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS
WELL...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS. DAMAGING WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN
IMPACTS.

THUNDERSTORMS CHANCES CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS EACH DAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND GUSTY
WINDS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Jul 28, 5:08 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     DOUGLAS                 36.26N 97.67W
07/28/2016  E60 MPH          GARFIELD           OK   BROADCAST MEDIA

            NEAR ZERO VISIBILITY IN BLOWING DUST.

&&

TLINDLEY
Local storm report, Jul 28, 5:09 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      PONCA CITY              36.70N 97.08W
07/28/2016                   KAY                OK   EMERGENCY MNGR

            NUMEROUS CITY STREETS FLOODED AND IMPASSIBLE

&&

DW
Special weather statement, Jul 28, 5:16 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT THU JUL 28 2016

OKZ017-018-282245-
BLAINE OK-KINGFISHER OK-
516 PM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BLAINE AND
SOUTHWESTERN KINGFISHER COUNTIES UNTIL 545 PM CDT...

AT 513 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
9 MILES SOUTHWEST OF LOYAL TO 7 MILES WEST OF OKARCHE...MOVING SOUTH
AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3584 9813 3579 9799 3572 9800 3572 9831
      3582 9839 3596 9827
TIME...MOT...LOC 2213Z 8DEG 17KT 3586 9823 3577 9811
Special weather statement, Jul 28, 5:33 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT THU JUL 28 2016

OKZ013-020-282300-
NOBLE OK-PAYNE OK-
533 PM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL NOBLE AND WESTERN
PAYNE COUNTIES UNTIL 600 PM CDT...

AT 531 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR LAKE MCMURTRY TO NEAR STILLWATER...MOVING SOUTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9728 3599 9704 3612 9694 3631 9715
TIME...MOT...LOC 2231Z 320DEG 6KT 3622 9718 3612 9705
Special weather statement, Jul 28, 5:48 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT THU JUL 28 2016

OKZ017-018-024-282315-
CANADIAN OK-BLAINE OK-KINGFISHER OK-
548 PM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...CENTRAL
BLAINE AND SOUTHWESTERN KINGFISHER COUNTIES UNTIL 615 PM CDT...

AT 546 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR CANTON TO NEAR WATONGA...MOVING SOUTHWEST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3610 9857 3594 9844 3575 9811 3559 9808
      3559 9825 3573 9849 3592 9864 3607 9863
TIME...MOT...LOC 2246Z 28DEG 11KT 3608 9863 3585 9842
Special weather statement, Jul 28, 6:15 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT THU JUL 28 2016

OKZ017-023-024-282345-
CANADIAN OK-CADDO OK-BLAINE OK-
615 PM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CANADIAN...NORTHEASTERN
CADDO AND SOUTHERN BLAINE COUNTIES UNTIL 645 PM CDT...

AT 614 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR EAGLE CITY TO NEAR CALUMET...MOVING SOUTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3569 9863 3551 9840 3536 9810 3562 9810
      3579 9835 3603 9863
TIME...MOT...LOC 2314Z 350DEG 11KT 3597 9862 3561 9817

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:27 PM CDTSpecial Weather StatementOUNGarvin33 min
Jul 27, 7:28 PM CDTSpecial Weather StatementOUNCaddo32 min
Jul 28, 3:25 PM CDTSpecial Weather StatementOUNGarfield35 min
Jul 28, 3:35 PM CDTSevere Thunderstorm WarningOUNGarfield40 min
Jul 28, 3:39 PM CDTSpecial Weather StatementOUNKay36 min
Jul 28, 3:58 PM CDTSevere Thunderstorm WarningOUNKay47 min
Jul 28, 4:15 PM CDTAreal Flood AdvisoryOUNKay2 hr
Jul 28, 4:16 PM CDTSpecial Weather StatementOUNGarfield29 min
Jul 28, 4:31 PM CDTSevere Thunderstorm WarningOUNKay, Noble44 min
Jul 28, 4:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan24 min
Jul 28, 4:37 PM CDTSpecial Weather StatementOUNGrant23 min
Jul 28, 4:38 PM CDTSpecial Weather StatementOUNKingfisher37 min
Jul 28, 4:45 PM CDTFlash Flood WarningOUNKay3 hr
Jul 28, 4:59 PM CDTSpecial Weather StatementOUNGarfield31 min
Jul 28, 5:16 PM CDTSpecial Weather StatementOUNBlaine29 min
Jul 28, 5:33 PM CDTSpecial Weather StatementOUNPayne27 min
Jul 28, 5:48 PM CDTSpecial Weather StatementOUNBlaine27 min
Jul 28, 5:51 PM CDTSevere Thunderstorm WarningOUNNoble, Payne39 min
Jul 28, 5:54 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jul 28, 6:03 PM CDTFlash Flood WarningOUNNoble, Payne3 hr
Jul 28, 6:08 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian3 hr
Jul 28, 6:15 PM CDTSpecial Weather StatementOUNBlaine30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.